# SDR YENA2025112001114

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 38,787 hours, 12,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#149, JFK-GND. "STRONG MAGIC MARKER SMELL DESCENDING THROUGH 14800 SMELL DISAPATED AFTER 2 MIN SMELL NOTICEABLE IN COCKPIT AND AFT GALLEY; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 TRANSIENT ODOR WAS EXPERIENCE FOR A SHORT TIME ON DESCENT NO FURTHER ODOR WAS PRESERVED AFTER SHORT DURATION OF EVENT ITSELF AWD OPERATION ON GND PER TSM 05-50-00-810-085 TSM 05-50-00-810"
